# SDR UALA2012051002688

- Difficulty date: May 7, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 37,357 hours, 16,025 cycles
- Engine: Iae V2527A5
- Engine time: 3,200 hours, 17,321 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FADEC A FAULT DISPLAYED ON UPPER ECAM SCREEN.  RESET FADEC AND EIU.  SYSTEM OPS NORMAL.
